# SDR R61A201910281162

- Difficulty date: October 13, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 30,846 hours, 24,148 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17007311001
- Condition: Corroded
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-FWD WET AREA LH AFT DOUBLER FR19-20 AS MARKED. REMOVED AND REPLACED LH AFT DOUBLER AT FR 19-20 REF SRM 51-40-08, 51-23-04. APPLIED TOP COAT AT FWD WET AREA LH AFT DOUBLER FR19-20 REF SRM51-23-06 PO#251151   SEE EAMS W/O H6997 SN 185 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
